Harvard Women's Health Watch

Is vertigo caused by a magnesium deficiency?

Ask the doctors Q. I suffer from vertigo and have heard that taking a magnesium supplement might help. Is that true? If so, how much should I take? A. Vertigo can be caused by almost anything that interferes with the normal function of the inner ear, which is instrumental in preserving balance. The most common form of vertigo benign paroxysmal positional vertigo (BPPV) results when tiny calcium carbonate…

To continue reading this article you must be registered.

Get Licensed Content to Harvard Health

If you are interested in licensing content from Harvard Health Publications, please contact us using our online form. Our licensing and business development professionals will help you leverage consumer health content from Harvard Medical School as a clear differentiator in helping achieve your business goals.

Contact Us

Customer Log In